Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 853134, 10 pages.
Stability of a Functional Differential System with a Finite Number of Delays
The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays. The sufficient conditions for the stability and asymptotic stability of solutions are given. Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients. Asymptotic properties are studied by means of Lyapunov-Krasovskii functional. The results generalize some previous ones, where the asymptotic properties for two-dimensional systems with one or more constant delays or one nonconstant delay were studied.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 853134, 10 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rebenda, Josef; Šmarda, Zdeněk. Stability of a Functional Differential System with a Finite Number of Delays. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 853134, 10 pages. doi:10.1155/2013/853134. https://projecteuclid.org/euclid.aaa/1393449432